MAUDE Adverse Event Report: OSCOR INC. BIS/BIS-40; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/BIS-40; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to oscor for evaluation.Oscor inc.Has no corrective action specific to this product.Without the return of the actual device in question for evaluation, oscor is unable to determine the exact cause for this incident, therefore, this complaint is non-verifiable.A review of the manufacturing processes indicates the production operators are instructed to 100% visually inspect for any obvious defect prior to shipment.At this time, it is not possible to assign a definitive root cause for the event as reported.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to th.
 
Event or Problem Description
It was reported the patient was scheduled for a pacemaker relocation procedure on (b)(6) 2023.Two extenders were used and tunneled the abdomen.At the end of procedure, measures were within normal limits.Right atrial (ra) lead impedance through device was 530-540 ohms with threshold of 0.5/0.4.On the morning of (b)(6) 2023, the ra impedance was 1126 ohms in bipolar and 837 ohms in unipolar.During the revision, the physician reset the connection involving the atrial lead and the extender in the left pectoral pocket.The implantable pulse generator (ipg), right atrial (ra) lead and extender remain in use.There was no procedure delay and no patient complications have been reported.

Brand Name
BIS/BIS-40
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34655
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17216229
Report Number1035166-2023-00067
Device Sequence Number3011341
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberC4-15415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown